# SDR UIEA2025030190204

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Zone 100
- Component: Seal
- Component part number: 141T6932U36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SEAL RETAINER AT FWD BULKHEAD AT NLG WHEEL WELL. (BELOW TO PROXIMITY SENSORS S234, S235) (L= 4 IN, W= 0.5 IN).( FWD SEAL RETAINER AT FWD BULKHEAD AT NLG WHEEL WELL. (BELOW TO PROXIMITY SENSORS S234, S235), WAS REPLACED IAW. SRM 51-10-02-0G-0 PARAGRAPH 9 RE V.127. NO FURTHER DEFECTS NOTED. )
